# SDR SWAA115985

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 86,626 hours, 59,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT AFT EMERGENCY EXIT LIGHT FUSE INOP.  REMOVED AND REPLACED FUSE PER MM.
